# SDR AALA201706149014

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 55,738 hours, 20,799 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Part number: D5211025004099
- Condition: Loose
- Location: L3 Door Arming
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ARMING LEVER LOOSE.  SECURED ARMING LEVER.
